# SDR CA071126003

- Difficulty date: November 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,201 hours, 24,353 cycles
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Unserviceable
- Location: Te Flap
- Part time: 2 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL CAUTION MESSAGE ILLUMINATED WHILE IN CRUISE AND FLAPS WERE AT 0 DEG. FLAPLESS LANDING C/O AND A/C LANDED SAFELY. MAINT RANG OUT WIRES AND COULD NOT FIND ANY FAULTS. THE FECU AND THE RT BPSU WERE REPLACED. A TEST FLIGHT WAS C/O TO COLD SOAK TEMPERATURES FOR (2) HOURS AND THE A/C TESTED SERVICEABLE. THERE HAS NOT BEEN A REOCCURRENCE AT THIS TIME.  (TC NR 20071126003)
